# SDR ABXA201010010126

- Difficulty date: September 8, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 49,895 hours, 37,674 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10203
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT IS CORRODED.  REMOVED AND REPLACED NR 2 ENG AFT MOUNT IAW B767 MM 71-21-02-4.
